MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0974-9233.106406

Медицинская библиотека · Middle East African journal of ophthalmology · 2013

Bilateral total optic atrophy due to transdermal methanol intoxication.

Işcan Yalçin, Coşkun Çiğdem, Öner Veysi, Türkçü Fatih Mehmet, Taş Mehmet, Alakuş Mehmet Fuat

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

In this case report, we document a 54-year-old woman with total bilateral optic nerve atrophy after local application of methanol containing spirit. Almost all the reported cases of methanol intoxication in the literature are caused by oral ingestion. In this rare case, we present transdermal absorption of methanol that may cause irreversible blindness in addition to intracerebral lesions.

Для цитирования: Işcan Yalçin, Coşkun Çiğdem, Öner Veysi, Türkçü Fatih Mehmet, Taş Mehmet, Alakuş Mehmet Fuat. Bilateral total optic atrophy due to transdermal methanol intoxication.. Middle East African journal of ophthalmology. 2013. DOI: 10.4103/0974-9233.106406.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.